On the abstract characterization of operator spaces

Edward G. Effros, Zhong Jin Ruan

Research output: Contribution to journalArticlepeer-review

Abstract

A direct proof is given for the matricial norm characterization of operator spaces.

Original languageEnglish (US)
Pages (from-to)579-584
Number of pages6
JournalProceedings of the American Mathematical Society
Volume119
Issue number2
DOIs
StatePublished - Oct 1993

Keywords

  • Operator space

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the abstract characterization of operator spaces'. Together they form a unique fingerprint.

Cite this